Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Discrete analogues of certain integral inequalities


Author: H. D. Block
Journal: Proc. Amer. Math. Soc. 8 (1957), 852-859
MSC: Primary 26.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0092831-X
MathSciNet review: 0092831
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. D. Block, A class of inequalities, Proc. Amer. Math. Soc. vol. 8 (1957) pp. 844-851. MR 0092830 (19:1166c)
  • [2] K. Fan, O. Taussky and J. Todd, Discrete analogs of inequalities of Wirtinger, Monatshefte für Mathematik vol. 59 (1955) pp. 73-90. MR 0070676 (17:19b)
  • [3] Hardy, Littlewood and Polya, Inequalities, Cambridge University Press, 1934.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.0X

Retrieve articles in all journals with MSC: 26.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0092831-X
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society